# SDR GTIA2025071438990

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 44,200 hours, 20,130 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part serial: UH25387
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EME EXIT ROW 134A,B,C IS MAKING LOUD NOISE-SWAPPED EMERGENCY DOOR LH SIDE WITH RH SIDE FWD AND AFT PER AMM 52-21-11, PERFOMED PRESSURIZATION PER AMM 05-28-30.  LH SIDE NO LEAKING, RH SIDE AFT LEAKING. THE HATCH WITH SN UH25387 WAS IDENTIFIED AS THE SOURCE OF THE LEAK, RESINTALLED EMER DOOR ORIGINAL
